I've been taking Buspar since the end of July. It wasn't working that well for me so my doctor switched me to Paxil and said that pairing it with Buspar was a good thing to do. It has never made me dizzy before when I was taking it. When I got to college at the end of August I stopped taking both pills on account that I didn't like the way it made me feel (i know you're supposed to slowly decrease dosage, but I didn't have the time or patience really). Just last week I got very anxious and decided to take the Buspar again. It made me incredibly dizzy that I could barely open my eyes. I haven't taken it since, but I still get incredibly dizzy everyday. Is there a reason for this?
BuSpar can cause dizziness especially if you are alternating between taking with food or taking without. If you're going to take, you need to make a commitment to always take with food or always without, but not back and forth. Otherwise, the med can't help on a once in awhile basis. Once you take for several weeks, you'll adjust and the side effects will lessen.
Buspar can definitely cause dizziness, it is one of the most common side effects. When I began taking buspar after not taking it for 2 months, I was severely dizzy and had to cut back my dosage. I would consult with your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Aug 2014 • 2 answers
Updated 25 Sep 2014 • 1 answer
Updated 16 Jan 2016 • 3 answers
Updated 24 Apr 2016 • 2 answers
Updated 14 Sep 2018 • 3 answers